# SDR DHL2003365003

- Difficulty date: April 12, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Part number: 3500813
- Part serial: R386
- Condition: Will Not Test
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT HAND MANIFOLD FAULT LIGHT LOOP-A WILL NOT TEST.  REMOVED AND REPLACED LT HAND CFD CONTROL UNIT IAW M/M 26-16-11 AND CHECKED OK.
